# SDR SWAA094995

- Difficulty date: August 4, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 77,216 hours, 41,980 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 6546536
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND FRAME SPLICE CRACKED AT BS 559, BETWEEN STR 13L TO STR 14L.  REPAIRED FRAME PER ER.
